Quotients of bounded homogeneous domains by cyclic groups - Archive ouverte HAL Access content directly
Journal Articles Osaka Journal of Mathematics Year : 2010

Quotients of bounded homogeneous domains by cyclic groups

Abstract

Let D be a bounded homogeneous domain in C^n and let Γ be a cyclic discrete subgroup of the automorphism group of D. It is shown that the complex space D/Γ is Stein.
Fichier principal
Vignette du fichier
Miebach_QuotientesOfBoundedHomogeneousDomainsByCyclicGroups.pdf (372.46 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03600309 , version 1 (07-03-2022)

Identifiers

  • HAL Id : hal-03600309 , version 1

Cite

Christian Miebach. Quotients of bounded homogeneous domains by cyclic groups. Osaka Journal of Mathematics, 2010, 47 (2), pp.331-352. ⟨hal-03600309⟩
10 View
9 Download

Share

Gmail Facebook X LinkedIn More